# SDR UIEA200600035

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Eroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE VCF PANEL NR 10 UPPER SIDE HAS EROSION DAMAGE.  REPAIRED PANEL NR 10 IAW OHM 57-55-22 AND SRM 51-40-14 PARA 4K AND FIG 16.
